# SDR HEEA079992

- Difficulty date: June 10, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 1,988 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 206050247138
- Condition: Mismarked
- Location: Float
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TRIED TO INSTALL FLOAT COVER ON RT AFT POSITION.  COVER HAS RT TAG PART NUMBER ON TAG, LOOKS LIKE SOMEONE CHANGED THE LAST DIGIT (7) TO AN (8).  THIS IS NOT FOR THE RIGHT SIDE.  THE END CAPS ARE REVERSED.  THE FWD CAP IS SUPPOSED TO HAVE THE CUT OUT FOR THE LINES AND ON THIS COVER THE CUT OUT IS IN THE BACK.
